Bulletin of the Belgian Mathematical Society - Simon Stevin

On discontinuous transitive maps and dense orbits

Alessandro Fedeli

Full-text: Open access

Abstract

It is well-known that many transitive continuous self-maps have a dense orbit. On the other hand several interesting transitive dynamical systems present some kind of discontinuity. Motivated by a result of A. Peris, we investigate under which conditions a discontinuous transitive map has a dense orbit.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 2 (2006), 241-245.

Dates
First available in Project Euclid: 19 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1148059460

Digital Object Identifier
doi:10.36045/bbms/1148059460

Mathematical Reviews number (MathSciNet)
MR2259904

Zentralblatt MATH identifier
1131.37013

Subjects
Primary: 26A18: Iteration [See also 37Bxx, 37Cxx, 37Exx, 39B12, 47H10, 54H25] 37B05: Transformations and group actions with special properties (minimality, distality, proximality, etc.) 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 54E52: Baire category, Baire spaces

Keywords
transitive map dense orbit

Citation

Fedeli, Alessandro. On discontinuous transitive maps and dense orbits. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 2, 241--245. doi:10.36045/bbms/1148059460. https://projecteuclid.org/euclid.bbms/1148059460


Export citation